| Catalog Number |
210490 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed.Method & results: product evaluation and results: functional inspection confirmed the event.Device was missing 2 crews.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was confirmed.An nc has been opened to further investigate the problem.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description
The following information was provided: screw fell out of attachment
case type / application: tka 2.1.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed.Method & results: product evaluation and results: functional inspection confirmed the event.Device was missing 2 screws, clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was confirmed.An nc has been opened to further investigate the problem.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.